RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 49, Issue 1  


Problems of combinatorial optimization, statistical sums and representations of the full linear group
A. I. Barvinok
3
Two extremal problems for trigonometric polynomials with a prescribed number of harmonics
È. S. Belinskii
12
On the number of real and complex moduli of singularities of smooth functions and realizations of matroids
V. A. Vassiliev, V. V. Serganova
19
Estimation of maximal and minimal divergence of neighboring points in Chebyshev's alternant
V. G. Verdiev
28
A new direct method for solving integral equations of the third kind
N. S. Gabbasov
40
Equivalence in $L_p[0,1]$ of the system $e^{i2\pi kx}$ $(k=0,\pm1,…)$ and the system of the eigenfunctions of an ordinary functional-differential operator
A. M. Gomilko, G. V. Radzievskii
47
Behavior of solutions of elliptical boundary problems at an angle
V. A. Kozlov
56
Noether theory of unbounded singular integral operators with a Carleman shift
V. G. Kravchenko, G. S. Litvinchuk
63
Supercanonical algebras and Schouten brackets
I. S. Krasil'shchik
70
Invertibility of abstract dual operators in Hilbert spaces
A. È. Pasenchuk
77
Existence of identities in the restricted enveloping algebra
V. M. Petrogradsky
84
Nonlocal finite dimensional reductions in variational boundary value problems
Yu. I. Sapronov
94
Homology of symmetric products
V. A. Smirnov
104
Stability estimates in inverse problems for hyperbolic equations
A. Khaidarov
114
On homogeneities of hyperspaces of dyadic bicompacta
L. B. Shapiro
120
Polynomial hull of a sphere imbedded in $C^2$
N. V. Shcherbina
127
On a quadratic functional in a nonlocal boundary value problem for the heat equation
V. V. Shelukhin
135

Brief Communications
Estimates of the solutions of elliptic equations with unbounded operator coefficients in a Hölder space
V. P. Anosov
144
Point transformations and linearizability of second-order ordinary differential equations
V. N. Gusyatnikova, V. A. Yumaguzhin
146
Optimal quadrature formulas for classes of functions with bounded mixed difference
V. V. Dubinin
149
Sufficient condition for stability of invariant cones of any codimension in Euclidean space $R^N$
A. O. Ivanov
151
Conditions for the completeness of a certain system of entire functions and their applications to the Pomme operators
N. I. Nagnibida
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019